Alert archive / Texas / Lake Wind Advisories in 2021
Lake Wind Advisory 5, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Feb 15, 2021, 2:12 AM CST for 17 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; McCurtain County, Oklahoma. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2021, 2:12 AM CST (08:12 UTC)
- Expired
- Feb 15, 2021, 2:24 PM CST
- In force
- 12 hr
- Issued by
- NWS Shreveport, LA
All 21 counties
Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 81 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
576 WWUS74 KSHV 150812 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 212 AM CST Mon Feb 15 2021 LAZ001-002-010-OKZ077-TXZ096-097-108>112-124>126-136>138-149>151- 153-151600- /O.NEW.KSHV.LW.Y.0005.210215T0812Z-210215T2200Z/ /O.CON.KSHV.HZ.W.0001.000000T0000Z-210216T1200Z/ Caddo-Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Shelby- Including the cities of Shreveport, Bossier City, Mansfield, Stonewall, Logansport, Idabel, Broken Bow, Clarksville, Bogata, Texarkana, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, and Center 212 AM CST Mon Feb 15 2021 ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...For the Hard Freeze Warning, sub-freezing temperatures as low as 1 below zero expected across the I-30 corridor and single digits elsewhere. For the Lake Wind Advisory, northwest winds will increase to around 20 mph. * WHERE...Portions of southeast Oklahoma, northwest Louisiana and east and northeast Texas. * WHEN...For the Hard Freeze Warning, until 6 AM CST Tuesday. For the Lake Wind Advisory, until 4 PM CST this afternoon. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ050-051-059>061-070>073-LAZ003>006-011>014-017>022-TXZ152- 165>167-151600- /O.CON.KSHV.HZ.W.0001.000000T0000Z-210216T1200Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville- Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- Nacogdoches-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Nacogdoches, Lufkin, San Augustine, Hemphill, and Pineland 212 AM CST Mon Feb 15 2021 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Sub-freezing temperatures to fall into the single digits tonight. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas, and portions of east Texas. * WHEN...Through 6 AM CST Tuesday. * IMPACTS...Hard freeze conditions will kill crops, other sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
1 follow-up statement
796 WWUS74 KSHV 152024 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 224 PM CST Mon Feb 15 2021 LAZ001-002-010-OKZ077-TXZ096-097-108>112-124>126-136>138-149>151- 153-160430- /O.CAN.KSHV.LW.Y.0005.000000T0000Z-210215T2200Z/ /O.EXT.KSHV.HZ.W.0001.000000T0000Z-210216T1800Z/ Caddo-Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Shelby- Including the cities of Shreveport, Bossier City, Mansfield, Stonewall, Logansport, Idabel, Broken Bow, Clarksville, Bogata, Texarkana, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, and Center 224 PM CST Mon Feb 15 2021 ...HARD FREEZE WARNING NOW IN EFFECT UNTIL NOON CST TUESDAY... ...LAKE WIND ADVISORY IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 3 below. * WHERE...Portions of southeast Oklahoma, northwest Louisiana and east and northeast Texas. * WHEN...Until noon CST Tuesday. * IMPACTS...Hard freeze conditions will kill crops, other sensitive vegetation and likely damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ050-051-059>061-070>073-LAZ003>006-011>014-017>022-TXZ152- 165>167-160430- /O.EXT.KSHV.HZ.W.0001.000000T0000Z-210216T1800Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville- Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- Nacogdoches-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Nacogdoches, Lufkin, San Augustine, Hemphill, and Pineland 224 PM CST Mon Feb 15 2021 ...HARD FREEZE WARNING NOW IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Sub-freezing temperatures as low as 1 below. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east Texas. * WHEN...Until noon CST Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and likely damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 50
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Feb 14, 11:15 PM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Feb 14, 11:15 PM CST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1115 PM CST Sun Feb 14 2021
.AVIATION...
Back edge of current snow shield is trying to get east of the TYR
terminal attm but more to come to the south and west overnight.
Followed the HRRR closely as it pertains to the back edge of snow
that will be moving through our NE TX terminals during the morning
and through the remaining terminals by late morning into early
afternoon. A mix of LIFR/IFR and MVFR ceilings currently will
quickly become VFR in the wake of the precipitation except for the
ELD and MLU terminals where MVFR ceilings will likely prevail
through the end of the TAF period.
13
&&
.PREV DISCUSSION... /issued 938 PM CST Sun Feb 14 2021/
UPDATE...
Forecast is pretty much on track tonight through tomorrow but did
adjust precip type slightly as it is taking a little longer to
switch over to just snow across Deep East Texas into Northwest
Louisiana and South Central Arkansas than earlier grids indicated.
Lower VSBYS over the last hour or two and the transition to mostly
snow now across much of NE TX including SE OK and adjacent
counties of SW AR suggest that we are eventually going to cool
that warm nose witnessed on SHV's 00z sounding with a nearly 4kft
thick airmass in the 4-8kft layer with temps as warm as 2.2
degrees C. That layer will eventually cool slowly but steadily
south and east as we go through the night with the changeover to
mostly snow gradually occurring across Deep East Texas into NW LA
near or after midnight and a little closer to sunrise across the
remainder of our region. Fcst temperatures are in good shape as we
are still expecting to bottom out in single digits across our
extreme northwest zones and teens across the remainder of the Four
State Region.
Update is already sent...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 17 24 6 29 / 100 90 0 0
MLU 17 23 9 23 / 100 100 0 0
DEQ 12 22 2 25 / 100 50 0 0
TXK 15 22 4 26 / 100 70 0 0
ELD 14 23 5 26 / 100 100 0 0
TYR 10 16 3 25 / 100 30 0 0
GGG 13 20 3 27 / 100 60 0 0
LFK 15 24 5 34 / 100 70 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Hard Freeze Warning until 6 AM CST Tuesday for ARZ050-051-
059>061-070>073.
Winter Storm Warning until 6 PM CST Monday for ARZ050-051-
059>061-070>073.
Wind Chill Advisory until 6 PM CST Monday for ARZ050-051-059>061-
070>073.
LA...Hard Freeze Warning until 6 AM CST Tuesday for LAZ001>006-
010>014-017>022.
Winter Storm Warning until 6 PM CST Monday for LAZ001>006-
010>014-017>022.
Wind Chill Advisory until 6 PM CST Monday for LAZ001>006-010>014-
017>022.
OK...Hard Freeze Warning until 6 AM CST Tuesday for OKZ077.
Winter Storm Warning until 6 PM CST Monday for OKZ077.
Wind Chill Advisory until 6 PM CST Monday for OKZ077.
TX...Hard Freeze Warning until 6 AM CST Tuesday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Winter Storm Warning until 6 PM CST Monday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Wind Chill Advisory until 6 PM CST Monday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
13/13Hazardous weather outlook, Feb 14, 10:05 AM CST, 16 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1005 AM CST Sun Feb 14 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-151615- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1005 AM CST Sun Feb 14 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Patchy freezing rain, sleet and snow will continue throughout today, producing icy roads where it falls. By tonight, precipitation intensity begins to increase, enhancing travel hazards on all roads. Bitter wind chills will also arrive overnight with values with values as low as 10 degrees below zero in some areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday... A significant winter storm is expected to impact the entire Four State Region with a mix of snow, sleet, and freezing rain Sunday Night into Monday. A Winter Storm Warning will remain in effect through 6 pm on Monday. Look for heavy mixed winter precipitation with total snow accumulations of 3 to 5 inches, sleet accumulations or around 1 inch and freezing rain accumulations of around one quarter of an inch. Wind chills will remain very cold on Monday. While the winter storm will move quickly east of our region after 6 pm on Monday, another winter storm will begin impacting our region late Tuesday Night with a widespread wintry mix again Wednesday and Wednesday Night before exiting the region late Thursday. Significant ice and snow accumulations will be possible with this midweek winter storm as well. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters is not expected through tomorrow. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 16
In the hours before
Local storm report, Feb 15, 12:46 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1246 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 1 S TYLER 32.31N 95.30W
02/15/2021 M2.5 INCH SMITH TX BROADCAST MEDIA
2.5 INCHES OF SNOW AT MIDNIGHT, LIQUID EQUIV
.23 INCHES IN SOUTH TYLER STILL SNOWING.
&&
25Local storm report, Feb 15, 1:03 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SLEET 2 N BOSSIER CITY 32.55N 93.71W
02/15/2021 M0.3 INCH BOSSIER LA NWS EMPLOYEE
.3 MEASURED AT MIDNIGHT NORTH BOSSIER AND
STILL SLEETING STILL ONGOING.
&&
25Local storm report, Feb 15, 1:10 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM SNOW MINEOLA 32.66N 95.49W
02/14/2021 E2.0 INCH WOOD TX PUBLIC
CORRECTS PREVIOUS SNOW REPORT FROM MINEOLA.
SNOW STILL ACCUMULATING. THE PERIOD OF THE
SNOW EVENT WAS 24 HOURS.
1200 AM SNOW 1 S TYLER 32.31N 95.30W
02/15/2021 M2.5 INCH SMITH TX BROADCAST MEDIA
2.5 INCHES OF SNOW AT MIDNIGHT, LIQUID EQUIV
.23 INCHES IN SOUTH TYLER STILL SNOWING. THE
PERIOD OF THE SNOW EVENT WAS 24 HOURS.
1030 PM SNOW 1 N TYLER 32.35N 95.30W
02/14/2021 E2.0 INCH SMITH TX BROADCAST MEDIA
SNOW STILL ACCUMULATING. THE PERIOD OF THE
SNOW EVENT WAS 24 HOURS.
0950 PM SNOW 7 SSW NOONDAY 32.15N 95.44W
02/14/2021 E2.5 INCH SMITH TX BROADCAST MEDIA
EVENT STILL ONGOING. THE PERIOD OF THE SNOW
EVENT WAS 24 HOURS.
0911 PM SNOW TYLER 32.33N 95.30W
02/14/2021 E1.0 INCH SMITH TX BROADCAST MEDIA
A MIX OF SLEET AND SNOW ONGOING. THE PERIOD
OF THE SNOW EVENT WAS 24 HOURS.
0438 PM SLEET 1 N TYLER 32.34N 95.30W
02/14/2021 E0.2 INCH SMITH TX PUBLIC
SLEET IS STILL ONGOING.
0756 AM FREEZING RAIN TYLER 32.33N 95.30W
02/14/2021 E0.10 INCH SMITH TX AMATEUR RADIO
MULTIPLE MAIN ROADS IN SMITH COUNTY
REPORTING ICY CONDITIONS ESPECIALLY ON
BRIDGES, TOLL 49 BRIDGES COMPLETELY ICED
OVER. HIGHWAY 31, STATE HWY 64, I-20, STATE
HWY 31, US 271. FREEZING RAIN AMOUNT
ESTIMATED. EVENT ONGOING.
0845 AM FREEZING RAIN LONGVIEW 32.52N 94.76W
02/14/2021 E0.10 INCH GREGG TX BROADCAST MEDIA
DOT REPORTS SLICK AND ICY CONDITIONS ON
ELEVATED SURFACES AND ON MAJOR HIGHWAYS
ACROSS GREGG COUNTY. FREEZING RAIN MAGN
ESTIMATED AT .10. EVENT ONGOING.
1130 AM SNOW DOMINO 33.26N 94.12W
02/14/2021 E1.5 INCH CASS TX PUBLIC
1.5 INCHES OF SNOW MEASURED AT 11:30 PM IN
DOMINO TX NORTH OF ATLANTA TX, SNOW STILL
FALLING. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0806 AM FREEZING RAIN PITTSBURG 33.00N 94.97W
02/14/2021 E0.10 INCH CAMP TX LAW ENFORCEMENT
REPORTS OF SLEET/FREEZING RAIN THAT IS
FALLING IN OUR AREA IS BEGINNING TO
ACCUMULATE ON ROADWAYS IN CAMP COUNTY.
FREEZING RAIN MAGN ESTIMATED. EVENT ONGOING.
0916 AM FREEZING RAIN TEXARKANA 33.44N 94.07W
02/14/2021 E0.10 INCH BOWIE TX BROADCAST MEDIA
TXK POLICE REPORTING VERY ICY ROADS
ESPECIALLY ELEVATED SURFACES AND BRIDGES
ACROSS TEXARKANA AREA. FREEZING RAIN MAG EST
AT .10 EVENT ONGOING.
1002 PM SNOW VALLIANT 34.00N 95.09W
02/14/2021 E3.0 INCH MCCURTAIN OK TRAINED SPOTTER
NEAR ZERO VISIBILITY IN HEAVY SNOW AND STILL
ACCUMULATING. THE PERIOD OF THE SNOW EVENT
WAS 24 HOURS.
0909 PM SNOW HAWORTH 33.84N 94.66W
02/14/2021 E0.2 INCH MCCURTAIN OK TRAINED SPOTTER
EVENT ONGOING. THE PERIOD OF THE SNOW EVENT
WAS 24 HOURS.
0901 AM FREEZING RAIN 6 WSW HOCHATOWN 34.18N 94.77W
02/14/2021 E0.10 INCH MCCURTAIN OK PUBLIC
HWY 259 NORTH OF BROKEN BOW IN HOCHATOWN
COVERED WITH SLEET, SNOW. SLICK ROADWAYS AND
BRIDGES IN MCCURTAIN COUNTY. FREEZING RAIN /
SLEEP EST AT .10 INCH. EVENT ONGOING.
0741 PM SLEET SWARTZ 32.57N 91.99W
02/14/2021 E0.1 INCH OUACHITA LA TRAINED SPOTTER
SLEET IS STILL ACCUMULATING.
0658 PM SLEET 1 SSE MONROE 32.50N 92.08W
02/14/2021 E0.1 INCH OUACHITA LA PUBLIC
CORRECTS PREVIOUS SLEET REPORT FROM 1 SSE
MONROE. SLEET ACCUMULATION IS ONGOING.
1200 AM SNOW 3 WSW SHREVEPORT 32.45N 93.84W
02/15/2021 M0.3 INCH CADDO LA NWS EMPLOYEE
MOST SLEET ACCUMULATIONS. MEASURED ON
SNOWBOARD AT NWS SHV. EVENT STILL ONGOING.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
1200 AM SLEET 2 N BOSSIER CITY 32.55N 93.71W
02/15/2021 M0.3 INCH BOSSIER LA NWS EMPLOYEE
.3 MEASURED AT MIDNIGHT NORTH BOSSIER AND
STILL SLEETING STILL ONGOING.
1139 PM SNOW 1 SSE TEXARKANA 33.43N 94.01W
02/14/2021 E2.0 INCH MILLER AR EMERGENCY MNGR
EVENT ONGOING. THE PERIOD OF THE SNOW EVENT
WAS 24 HOURS.
&&Local storm report, Feb 15, 1:13 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
113 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM SNOW DOMINO 33.26N 94.12W
02/14/2021 E1.5 INCH CASS TX PUBLIC
CORRECTS TIME PREVIOUS SNOW REPORT FROM
DOMINO. 1.5 INCHES OF SNOW MEASURED AT 11:30
PM IN DOMINO TX NORTH OF ATLANTA TX, SNOW
STILL FALLING.
&&
25Local storm report, Feb 15, 1:28 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
128 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM SNOW 7 E HUGHES SPRINGS 33.01N 94.51W
02/15/2021 M2.0 INCH CASS TX PUBLIC
2 INCHES SNOW MEASURED AT 1:20 AM, LIGHT
SLEET ONGOING, TEMP 17 DEGREES SLEET
ONGOING.
&&
25Local storm report, Feb 15, 1:38 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
138 AM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM SNOW 5 WNW BOSSIER CITY 32.55N 93.79W
02/15/2021 E0.3 INCH CADDO LA DEPT OF HIGHWAYS
LA DOT REPORTS MOST STATE ROADWAYS IN NW LA
(NORTHWEST REGION) DEEMED IMPASSABLE DUE TO
SIGNIFICANT ACCUMULATION OF SNOW AND ICE,
SNOW AMOUNTS VARY ACROSS THE REGION,
ESTIMATED FOR THIS REPORT AT 0.3 EVENT
ONGOING.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:27 PM CST | Winter Storm Warning | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 67 hr |
Nearby
Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Louisiana, 2021Lake Wind Advisories in Oklahoma, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.